RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kalmurzaev, Birzhan Seilkhanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:47
Abstract pages:239
Full texts:25
References:60
E-mail:

http://www.mathnet.ru/eng/person122734
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. N. A. Bazhenov, B. S. Kalmurzaev, “Weakly precomplete equivalence relations in the Ershov hierarchy”, Algebra Logika, 58:3 (2019),  297–319  mathnet
2. N. A. Bazhenov, B. S. Kalmurzaev, “Rogers semilattices for families of equivalence relations in the Ershov hierarchy”, Sibirsk. Mat. Zh., 60:2 (2019),  290–305  mathnet  elib; Siberian Math. J., 60:2 (2019), 223–234  isi  scopus
2018
3. N. A. Bazhenov, B. S. Kalmurzaev, “On dark computably enumerable equivalence relations”, Sibirsk. Mat. Zh., 59:1 (2018),  29–40  mathnet  elib; Siberian Math. J., 59:1 (2018), 22–30  isi  scopus
2016
4. B. S. Kalmurzaev, “Embeddability of the semilattice $\mathbf{L^0_m}$ in Rogers semilattices”, Algebra Logika, 55:3 (2016),  328–340  mathnet; Algebra and Logic, 55:3 (2016), 217–225  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020